# SDR AWXA200500306

- Difficulty date: January 20, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C-18 CHECK BROKEN WIRES WERE FOUND AT MAIN CABIN FORWARD FLIGHT ATTENDANT STATION EMERGENCY EXIT LIGHT ASSEMBLY.  MAINTENANCE REPLACED CONTACT PIN ON REMOVABLE SPLICE AT MAIN CABIN FORWARD FLIGHT ATTENDANT STATION EMERGENCY EXIT LIGHT, OPERATIONAL CHECK WAS GOOD.
